| Catalog Number |
ZSO-7-9 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/21/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this complaint was not returned to (b)(4) for an evaluation, therefore, a documentation based investigation was carried out.The complaint was confirmed based on customer testimony.As the device was not returned to (b)(4)for evaluation a definitive root cause for this occurrence could not be conclusively determined.There is no evidence to suggest that this issue affects the entire lot # c1264927; upon review of complaints this failure mode has not occurred previously with this lot # c1264927.A review of the incoming quality control record for the component involved in this complaint did not reveal any discrepancies that could have contributed to this issue.Prior to distribution all zso-7-9 devices are subject to 100% inspection to ensure device integrity, these inspections and functional checks are outlined in internal procedures in place at (b)(4).Ifu0045-6 lists stent migration among the potential complications associated with biliary stent placement.The addition of flaps or pigtails (as with zso-7-9) to stents serves to prevent upward/downward migration in the biliary duct due to peristalsis.In this case the stent migrated within one day of being implanted.A potential root cause of this occurrence may be attributed to patient anatomy.Quality engineering will continue to monitor complaints of this nature for potential emerging trends.
Event or Problem Description
Stent migrated and was pulled out one day after the procedure.It was detected by x-ray.The procedure was normal.The stone which was in cbd removed and zso was on the right hilar.